# SDR UPS98826005

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1710-1730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D/CK, FLOORBEAM INTERCOSTAL AT STA 1710 TO 1730 RBL 12 HAS CORROSION.  FABRICATED SUPPORT IAW DAC DWG 5755032, ALODINED AND PRIMED NEW SUPPORT.  INSTALLED NEW SUPPORT IAW DC8 SRM 51-1-21 AND 51-1-20D AND 51-3-0.
